# SDR 98ZZZM43

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivets
- Condition: Loose
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE CLOSING ANGLE ON LEFT AND RIGHT SIDES AT AFT ENDS HAVE RIVETS WORKING, 3 ON THE LEFT AND 2 ON THE RIGHT CIRCLED IN BLACK PEN.  REMOVED RIVETS ON LEFT AND RIGHT VERTICAL STAB TO FUSELAGE CLOSING ANGLES, 3 ON LEFT AND 2 ON RIGHT.  INSTALLED NEW RIVETS, PRIMED AND PAINTED.
